×

zbMATH — the first resource for mathematics

Fibering Hilbert cube manifolds over ANRs. (English) Zbl 0401.57028

MSC:
57N20 Topology of infinite-dimensional manifolds
54C55 Absolute neighborhood extensor, absolute extensor, absolute neighborhood retract (ANR), absolute retract spaces (general properties)
55R10 Fiber bundles in algebraic topology
57Q10 Simple homotopy type, Whitehead torsion, Reidemeister-Franz torsion, etc.
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] D.R. Anderson : The Whitehead torsion of a fiber-homotopy equivalence . Michigan Math. J. 21 (1974) 171-180. · Zbl 0309.57004 · doi:10.1307/mmj/1029001264
[2] A.J. Casson : Fibrations over spheres . Topology 6 (1967) 489-499. · Zbl 0163.45302 · doi:10.1016/0040-9383(67)90006-7
[3] T.A. Chapman : Lectures on Hilbert cube manifolds . C.B.M.S. Regional Conf. Series in Math. 28, 1976. · Zbl 0347.57005
[4] T.A. Chapman : Concordances of Hilbert cube manifolds . T.A.M.S. 219 (1976) 253-268. · Zbl 0332.57003 · doi:10.2307/1997593
[5] T.A. Chapman and R.Y.T. Wong : On homeomorphisms of infinite-dimensional bundles III . Trans. A.M.S. 191 (1974) 269-276. · Zbl 0288.58003 · doi:10.2307/1996995
[6] M. Cohen : A course in simple-homotopy theory . Springer Verlag, New York, 1970. · Zbl 0261.57009
[7] Albrecht Dold : Uber fasernweise Homotopieaquivalenz von Faserraumen . Math. Zeit. 62 (1955) 111-136. · Zbl 0064.17403 · doi:10.1007/BF01180627 · eudml:169485
[8] Edward Fadell : On fiber homotopy equivalence . Duke Math. J. (1959) 699-706. · Zbl 0105.35301 · doi:10.1215/S0012-7094-59-02669-9
[9] F.T. Farrell : The obstruction to fibering a manifold over the circle . Doctoral Dissertation, Yale University, 1967. · Zbl 0161.20401 · doi:10.1090/S0002-9904-1967-11854-8
[10] F.T. Farrell : The obstruction to fibering a manifold over the circle . Actes, Congres Intern, Math. (1970) 69-72. · Zbl 0231.57019
[11] A.E. Hatcher : Higher simple homotopy theory . Annals of Math. 102 (1975) 101-137. · Zbl 0305.57009 · doi:10.2307/1970977
[12] A.E. Hatcher and J. Wagoner : Pseudo-isotopies of compact manifolds . Asterisque 6 (1973). · Zbl 0274.57010
[13] C. Kuratowski : Sur les espaces localement connexes et pĂ©aniens en dimension n . Fund. Math. 24 (1935) 269-287. · Zbl 0011.04002 · eudml:212754
[14] J.P. May : Classifying spaces and fibrations . Memoirs A.M.S., no. 155, 1975. · Zbl 0321.55033
[15] J. Milnor : On spaces having the homotopy type of a CW-complex . Trans. A.M.S. 90 (1959) 272-280. · Zbl 0084.39002 · doi:10.2307/1993204
[16] E.H. Spanier : Algebraic topology . McGraw-Hill Book Co., New York, 1966. · Zbl 0145.43303
[17] James D. Stascheff : Parallel transport in fiber spaces . Bol. Soc. Mat. Mexicana 11 (1966) 68-84. · Zbl 0173.51104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.